# SDR AALA20001462

- Difficulty date: August 30, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Board
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - ELECTRIC STANDBY SYSTEM FUEL ISOLATION VALVE APU CAME ON ABOUT 1 HOUR INTO FLIGHT.  T/S PER FIM, REPLACED ARINC 629 CARD M22406 A13, CYCLED A/C POWER SEVERAL TIMES, NO FURTHER ELMS P310 CHAN MSG.  (M)
